Independence in uniform linear triangle-free hypergraphs - Publikacja - MOST Wiedzy

Wyszukiwarka

Independence in uniform linear triangle-free hypergraphs

Abstrakt

The independence number a(H) of a hypergraph H is the maximum cardinality of a set of vertices of H that does not contain an edge of H. Generalizing Shearer’s classical lower bound on the independence number of triangle-free graphs Shearer (1991), and considerably improving recent results of Li and Zang (2006) and Chishti et al. (2014), we show a new lower bound for a(H) for an r-uniform linear triangle-free hypergraph H with r>=2.

Cytowania

0
CrossRef
0
Web of Science
0
Scopus

Piotr Borowiecki, Michael Gentner, Christian Löwenstein, Dieter Rautenbach. (2016). Independence in uniform linear triangle-free hypergraphs, 339(7), 1878-1883. https://doi.org/10.1016/j.disc.2016.01.006

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
DISCRETE MATHEMATICS nr 339, wydanie 7, strony 1878 - 1883,
ISSN: 0012-365X
Język:
angielski
Rok wydania:
2016
Opis bibliograficzny:
Borowiecki P., Gentner M., Löwenstein C., Rautenbach D.: Independence in uniform linear triangle-free hypergraphs// DISCRETE MATHEMATICS. -Vol. 339, iss. 7 (2016), s.1878-1883

wyświetlono 16 razy

Publikacje, które mogą cię zainteresować

Meta Tagi